# SDR USAA980486

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND .375 INCH CRACK AT LEFT DRAG ANGLE AT FOURTH RIVET FROM AFT END ON HORIZONTAL FLANGE.  FABRICATED SPLICE AND REPAIRED PER SRM 53-05 FIG 23A - 501 CONFIG.  (M)
